Article citationsMore>>

A. R. Chouikha, “Series Solutions of Some Anharmonic Motion Equations,” Journal of Mathematical Analysis and Applications, Vol. 272, No. 1, 2002, pp. 79-88. doi:10.1016/S0022-247X(02)00134-8

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.